BROWSE

Related Scientist

Pascal Gollin, Jochen's photo.

Pascal Gollin, Jochen
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Matching variables to equations in infinite linear equation systems

DC Field Value Language
dc.contributor.authorJ. Pascal Gollin-
dc.contributor.authorJoó, Attila-
dc.date.accessioned2023-04-10T22:00:52Z-
dc.date.available2023-04-10T22:00:52Z-
dc.date.created2023-01-11-
dc.date.issued2023-03-
dc.identifier.issn0024-3795-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/13224-
dc.description.abstractA fundamental result in linear algebra states that if a homogenous linear equation system has only the trivial solution, then there are at most as many variables as equations. We prove the following generalisation of this phenomenon. If a possibly infinite homogenous linear equation system with finitely many variables in each equation has only the trivial solution, then there exists an injection from the variables to the equations that maps each variable to an equation in which it appears. © 2022 The Authors-
dc.language영어-
dc.publisherElsevier Inc.-
dc.titleMatching variables to equations in infinite linear equation systems-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid001020978400001-
dc.identifier.scopusid2-s2.0-85144825466-
dc.identifier.rimsid79646-
dc.contributor.affiliatedAuthorJ. Pascal Gollin-
dc.identifier.doi10.1016/j.laa.2022.12.002-
dc.identifier.bibliographicCitationLinear Algebra and Its Applications, v.660, pp.40 - 46-
dc.relation.isPartOfLinear Algebra and Its Applications-
dc.citation.titleLinear Algebra and Its Applications-
dc.citation.volume660-
dc.citation.startPage40-
dc.citation.endPage46-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics, Applied-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordAuthorLinear equation system-
dc.subject.keywordAuthorMatching-
dc.subject.keywordAuthorThin sum-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse